# SDR SWAA2023031698623

- Difficulty date: February 3, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL EMERGENCY LIGHT ASSY ON POSITION 232YHW AT PASSENGER CABIN (1 EA) 2023-106033<[01] REPLACED SIDEWALL PANEL EMERGENCY LIGHT ASSY ON POSITION 232YHW AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 TEST IS OK.;[02] REPLACED SIDEWALL PANEL EMERGENCY LIGHT ASSY ON POSITION 232YHW AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 TEST IS OK
